... had a baby January of 2015 so I got back on the depo in march 2015 and then march 2016 I got off for a while but during that time I was on the pill then I change back to the shot on the shot in May.. Now come October i am have problem with my cycle coming on too early.. I was thinking maybe its time for my shot again so in November 22 i get my shot now I'm bleeding and cramping and I don't get my next shot till February ... Can somebody please tell what's going on.. Please
It sounds to me like your body is pretty confused. You're letting it get used to Depo Provera, then withdrawing it, then getting it used to the Pill, then stopping that, then having a baby, & it having to recover from that, & then back & forth, on & off hormonal birth control.
When you start Depo again, it can take 2 or 3 shots to stop any irregular bleeding. When you miss your last shot, it can take up to 18 months to sort out your cycle & regain your fertility.
After a couple of years on Depo, you're meant to have a break (advised by manufacturer), otherwise it can lead to unpleasant side effects, from irregular bleeding to osteoporosis.
Throw in the artificial hormones that are in the Pill, & the natural hormonal changes from having a baby, & I'm not surprised you're cycle is irregular.
If you stop using hormonal birth control, you can use agnus castus/Vitex, a herbal remedy, that can help to settle your cycle again. You could start using that when your next shot is due, assuming you don't go for it.
It may take a couple of months to work for you.
You can't take that if using hormonal birth control, though. Otherwise, it has no other side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2013 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 30 Jun 2016 • 1 answer
Posted 24 Jul 2016 • 0 answers
Posted 5 Aug 2016 • 2 answers